# SDR QXEA0300460

- Difficulty date: April 2, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,719 hours, 4,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD BAGGAGE DOOR AFT LOWER ROLLER GUIDE WORN AT LEADING EDGE. REPAIRED IAW RD 8/4-52-025.
